Subgroups of the group Zn and a generalization of the Golab-Schinzel functional equation.
Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 59-71
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
quasicontinuous solutions, linear space, Goła̧b-Schinzel functional equation, topological vector space
@article{AM2_1992__43_1_137443,
author = {Janusz Brzdek},
title = {Subgroups of the group {Zn} and a generalization of the {Golab-Schinzel} functional equation.},
journal = {Aequationes mathematicae},
pages = {59--71},
year = {1992},
volume = {43},
number = {1},
zbl = {0757.39003},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137443/}
}
Janusz Brzdek. Subgroups of the group Zn and a generalization of the Golab-Schinzel functional equation.. Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 59-71. http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137443/